default-icon
Allergic to certain medec
I once took megapen injection and it had a very bad reaction and the doctor said me to never take Mp cilin group medecines....recently a doctor prescribed me a myospaz tablet and it too had a bad reaction on me after which i took a avil.....sir is there any medical test to know which medecine suits us...or should i get a food allergy done....do suggest me ...i am going through allergic asthama test for the last 2 months and my ige level is 3000
188 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You may take homoeopathic medicine .Definitely it will help to reduce your ig E level.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.